# SDR AALA20120510014

- Difficulty date: May 9, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- Aircraft time: 69,377 hours, 24,471 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT INBOARD HAS A HOLE PUNCHED IN FIBER GLASS LEADING EDGE PANEL ON THE UPPER OUTBOARD SIDE.  INSTALLED BONDED PERMANENT REPAIR DOUBLERS TO INNER AND OUTER SKIN PER SRM 51-70-04.
